Posted by ed_uk on January 27, 2005, at 14:32:58
In reply to Re: the only reason I would switch to DMI » ed_uk, posted by zeugma on January 27, 2005, at 14:00:01
>I'm not going to taker anything at this point that my pdoc doesn't prescribe for me....
I wasn't advising you to try it- I just wondered whether you had already tried it.
>I suppose something that I'm wondering about is whether I should scrap the TCA's entirely considering the fact that they have cardiovascular effects that can be compounded by a stimulant. What do you think about that issue?
I don't think it's a good idea. You need the nort to prevent sleep paralysis etc. I think that it would be perfectly possible to treat the cardiovascular side effects which may occur due to a stimulant. Did you have your blood pressure measured while you were taking methylphidate?
Tachycardia, chest pain and palpitations could be treated with atenolol or another cardioselective beta blocker. Most non-cardioselective beta-blockers (eg. propranolol) can cause vasoconstriction so it would be sensible to avoid them.
If you have hypertension, carvedilol may be useful. Carvedilol (Coreg) is both a beta-blocker and a vasodilator. It can be used to treat tachycardia and hypertension. Atenolol would be more appropriate if you don't have hypertension. I expect that you are not hypertensive because nort tends to lower blood pressure.
I am sure that you will find a solution to your problems :-)